Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  A rank-one fitting algorithm for unconstrained optimization problems
 
 
Title: A rank-one fitting algorithm for unconstrained optimization problems
Author: Xu, Yifan
Liu, Chunli
Dong, June
Appeared in: Applied mathematics letters
Paging: Volume 17 (2004) nr. 9 pages 7 p.
Year: 2004
Contents:
Publisher: Elsevier Ltd. All rights reserved
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands